MAUDE Adverse Event Report: NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM

NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Model Number NOXBOX-I
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was evaluated at the customer site by a trained service technician.Functional checks were performed in accordance with established service and troubleshooting procedures.Gas-delivery accuracy, monitoring performance, and all other functional checks performed during the field evaluation were within specification.As part of the investigation, the device log file was reviewed.The log data indicated fluctuations consistent with the hospital's report and confirmed that therapy was continued using the same device.Dose fluctuations occurring when the device is used in conjunction with the bunnell lifepulse jet ventilator are known to arise under low total volumetric flow conditions, depending on ventilator settings and patient characteristics.This failure mode has been previously identified by the manufacturer and is being addressed as part of an ongoing field correction and removal reported to the fda.
 
Event or Problem Description
(e1) reported that while delivering inhaled nitric oxide (ino) therapy to a neonatal patient using the (d4) device, fluctuations in the delivered nitric oxide concentration were observed.The device was being used in conjunction with a bunnell lifepulse jet ventilator (model 203/204).According to the hospital report, the monitored dose fluctuated from approximately 15-25 ppm around a target dose of 20 ppm.Hospital staff elected to continue therapy using the same device.No patient harm or lasting adverse effects were reported.Ventilator mode and settings: bunnell lifepulse jet ventilator (model 203/204): pip 14, r 300, peep 6.

Brand Name
NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Common Device Name
NOXBOXI
Manufacturer (Section D)
NOXBOX LTD
1 eurolink gateway
castle road
sirringbourne, kent ME103 AG
UK  ME103AG
Manufacturer (Section G)
NOXBOX LTD
1 eurolink gateway
castle road
sittingbourne, kent ME10 3AG
UK   ME10 3AG
Manufacturer Contact
karen ring
1 eurolink gateway
castle road
sittingbourne, kent ME103-AG
UK   ME103AG
MDR Report Key24731740
Report Number3012796317-2026-00028
Device Sequence Number18747455
Product Code MRN
UDI-Device Identifier05060541640009
UDI-Public(01)05060541640009
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K233251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNOXBOX-I
Device Catalogue NumberREQNOXBOX-I
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOXIVENT
Patient Age6 MO
Patient SexMale